Illinois Journal of Mathematics

On the units of an algebraic number field

James Ax

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 9, Issue 4 (1965), 584-589.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256059299

Mathematical Reviews number (MathSciNet)
MR0181630

Zentralblatt MATH identifier
0132.28303

Subjects
Primary: 10.66

Citation

Ax, James. On the units of an algebraic number field. Illinois J. Math. 9 (1965), no. 4, 584--589. https://projecteuclid.org/euclid.ijm/1256059299


Export citation